# SDR SCNA20130904113

- Difficulty date: August 26, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 34,679 hours, 22,836 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LOWER WING TO BODY FAIRING UNDER WING BOX INSPECTION, FOUND LT AIR CONDITIONING BAY, AFT BULKHEAD UPPER INBOARD CORNER 2ND RIVET OTBD OF KEEL BEAM HAS A CRACK FROM RIVET HOLE DOWN TO LOWER EDGE OF BRACKET.
